# SDR NACA20060061

- Difficulty date: November 3, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 65C352433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAIL VISUAL AND HFEC OF CARGO DOOR CUTOUT, SKIN , BEARSTRAP, AND FRAMES IAW AD 2005-07-19 PAR F AND SB737-57-1228 ON NR 82264.  FINDINGS AND CORRECTIVE ACTION ON NR 87129: AFT CARGO DOOR CUTOUT FRAME RT SIDE HAS CRACK, "TOOLING HOLE".  CUT OUT EXISTING FRAME BETWEEN UPPER DOOR SILL AND DOOR STOP.  REPLACED LOWER FRAME SEGMENT WITH REPAIR PER BOEING DRAWING 65L35243, B737SRM 51-10-2, 51-30-2 AND SB737-53-1096 FIG 2 R5.
